Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    8
  • views
    1649

2 Months (Almost) Post Accutane

User02

296 views

Two days away from my second month off Accutane and I currently have about 5-6 very small, skin-colored bumps on my forehead. They usually go away after 3-7 days and a few additional ones may form. I think they are pimples trying to develop but unable to do so due to my time on Accutane. I did have some similar bumps develop on my chin that formed tiny whiteheads. Additionally, I had 2 red spots develop on my forehead that never really became anything (one turned into a small, skin-colored bump).



1 Comment


Recommended Comments

I think it would benefit you greatly if you start some topicals like maybe epi-duo and topical clindamycin. Maybe an antibiotic as well. Don't let it take over, you have to fight back! :)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×